# SDR SWIA201440434

- Difficulty date: December 3, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 21,412 hours, 13,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1015 JUST BELOW AFT CARGO BAY LOWER SILL IS CRACKED AND SKIN DENTED.  REPAIRED THE FRAME IAW REO.
